# SDR ASAA2018033024080

- Difficulty date: March 30, 2018
- Submitted: April 3, 2018
- Operation: Air carrier
- Aircraft: N479AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60576
- Aircraft time: 11,000 hours, 3,666 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED AFTER TAKEOFF.  RAN QRH.  LIGHT EXTINGUISHED ON MASTER CAUTION RESET.  ACFT GROUNDED.  BITE CHECK OF THE LEFT PACK CONTROLLER HAS A FAULT FOR THE TCV THIS PACK. FAULT RESETS.
